This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Urinary Incontinence With Risperidone

Vivek Agarwal

Published: August 31, 2000

Article Abstract

Letter to the Editor

Sir: Urinary incontinence has been reported to occur inabout 1% of individuals receiving the atypical antipsychoticclozapine. One study reported that at least 28% of patientsdeveloped transient urinary incontinence after initiation of risperidonetreatment. Despite this substantially high reported incidence,urinary incontinence with risperidone treatment hasbeen little studied and rarely reported in literature.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 61

Quick Links: Dementia , Neurologic and Neurocognitive

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...